# SDR 2001FA0000401

- Difficulty date: June 18, 2001
- Submitted: October 18, 2001
- Operation: General aviation
- Aircraft: N1409R
- Make and model: Amrgen AA1B
- Aircraft serial: AA1B0509
- Engine: Lyc O235C2C
- System (JASC): 3710 · Vacuum Distribution System
- Part: Gear
- Part number: 72979
- Condition: Worn
- Location: Vacuum Pump
- Part time: 3,165 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

REMOVE VACUUM PUMP DRIVE SHAFT GEAR, OIL LEAKING INTO VACUUM PUMP,  WORN SPOT ON SHAFT DAMAGED OIL SEAL CAUSING OIL LEAK.
